# SDR VJ970119

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, SUB FLOOR CORRODED AT STATION 196 LBL 21.  REMOVED CORROSION, DETERMINED OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1 (DEPTH GAUGE A-0299) MORE THAN 20 PERCENT MATERIAL LOSS.  FABRICATED WEB AND DOUBLER MATERIAL 7075-T6 .032 -1/-2/-3 DIMENSIONS 11 INCHES BY 60 INCHES, 14.5 BY 65.25 AND 2.25 BY 032 IAW DC-9 SRM 53-11-1 FIG 11.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  (M)
